# SDR DALA2022072805186

- Difficulty date: July 26, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N661DN
- Make and model: Boeing 757232
- Aircraft serial: 24972
- Aircraft time: 84,385 hours, 39,054 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 661 CORROSION ON ANGLE OF FRAME AT STA 879 BETWEEN STGR 28L-STGR 28R, FWD CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00688: ANGLE OF FRAME AT STA 879 BETWEEN S-28L TO S-28R (FWD CARGO COMPARTMENT) WAS REPLACED PER B757-200 SRM. (2337354)
